... cramps. She is not constipated, but complains of her tummy hurting often.
- Lactulose Information for Consumers
- Lactulose Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lactulose (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my daughter has been taking it for about now 6 months. today she says every time she takes her dose 4 tbs it makes her sick to her stomach
1 answer • 1 Sep 2009
... AIDS. I've had my AIDS diagnosis for 20+ years and am undetectable with CD4 well over 300. I am prescribed Baraclude and Lactulose for the ...
1 answer • 4 Feb 2010
if i continue taking the lactulose, will the cramps lessen after continued use, or (dare i hope) go away completely? i am taking the lactulose for ...
2 answers • 22 Apr 2011
80 year old, liver cancer & pancreatic cancer patient is on lactulose due to the ammonia buildup in her system--due to liver not being able to ...
1 answer • 18 Feb 2013
Sometimes when stools are hard I get very bad stomach aches - - motility problem which Dr said is due to scar tissue. I had been in hospital with ...
2 answers • 5 Sep 2014